# SDR TWAA9809205

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1212-1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LEFT FLOOR PAN AT L18L BETWEEN FS 1212 AND 1250, CORRODED.  REMOVED CORROSION PER SRM 51-10-03.  REPAIRED FLOOR PAN REF SRM 53-05, FIG 96 PG 347.  (M)
